# SDR AALA20121116019

- Difficulty date: November 16, 2012
- Submitted: December 7, 2012
- Operation: Air carrier
- Aircraft: N955U
- Make and model: Doug DC-9-82
- Aircraft serial: 49427
- Aircraft time: 69,648 hours, 37,180 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO STATION 400 AT LONGERON 19 LEFT.  INSTALLED DOUBLER AND SHIMS PER SRM 53-04-02.
